Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.8 NO.1 / 2004 )
1 rotation number of a circle homeomorphism ( 1-9 Page ) Bong Jo Kim
2 A Mathematical Model for History-based Access Control ( 11-30 Page ) Hee-Young, Kim
3 Error Estimates for Approximating the Fourier Transform of Functions of Bounded Variation ( 31-40 Page ) N.S. Barnett, S.S. Dragomir, G. Hanna
4 NEUTRAL INTEGRODIFFERENTIAL CONTROL SYSTEMS WITH INFINITE DELAY IN BANACH SPACES ( 41-54 Page ) K.Balachandran, T.Nandha Gopal
5 APPROXIMATION- SOLVABILITY OF A CLASS OF A-MONOTONE VARIATIONAL INCLUSION PROBLEMS ( 55-66 Page ) RAM U. VERMA
6 A NUMERICAL ALGORITHM FOR KINEMATIC ANALYSIS OF THE MACPHERSON STRUT SUSPENSION SYSTEM USING POINT COORDINATES ( 67-80 Page ) Hazem Ali Attia
7 Fundamental problems for an elastic plate weakened by a curvilinear hole ( 81-92 Page ) M.A. Dowaikh
8 Mathematical analysis of a nondimensional three species food chain model with ratio dependence ( 93-102 Page ) A. A. S. Zaghrout